# SDR CALA2025071706657

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Sta 442.3-490.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DOOR EXTERNAL SKIN HAD EXCESSIVE DAMAGE, DENTS.   FORWARD CARGO DOOR SKIN REPLACED IN RFD DURING D CHECK. REMOVED AND REPLACED THE FWD CARGO DOOR EXTERNAL SKIN IAW SRM 52 -30-01-2R-3.
